# SDR SWAA032832

- Difficulty date: December 29, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 61,202 hours, 60,444 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB ATTACH FITTING FRONT SPAR LEFT AND RIGHT AFT BODY CLEVICES CORRODED.  REPAIRED FITTING PER BFG ER.
